×

Asymptotics of aeroelastic modes and basis property of mode shapes for aircraft wing model. (English) Zbl 1064.74063

The author provides asymptotic and spectral analysis of two-dimensional strip model [A. V. Balakrishnan, Proc. SPIE 5th Annual Int. Symp. on Smart Structures, Intern. Soc. Opt. Eng. Vol. 3323, 44–54 (1998)] of an aircraft wing in subsonic air flow. This model is governed by a system of two coupled integro-differential equations and by a two-parameter family of boundary conditions. Spectral theory of non-selfadjoint polynomial operator pencils is used.

MSC:

74F10 Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.)
74G25 Global existence of solutions for equilibrium problems in solid mechanics (MSC2010)
45M05 Asymptotics of solutions to integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A.V. Balakrishnan, Aeroelastic control with self-straining actuators: continuum models in: V. Varadan (Ed.), Proceedings of the SPIE’s Fifth Annual International Symposium on Smart Structures, March’98, San Diego, CA, Intern. Soc. Optical Eng., Vol. 3323, pp. 44-54.
[2] R.L. Bisplinghoff, H. Ashley, R.L. Halfman, Aeroelasticity, Dover Publ. Inc., New York, 1996.
[3] A.V. Balakrishnan, Theoretical limits of damping attainable by smart beams with rate feedback, in: V. Varadan, J. Chandra (Eds.), Mathematical Control in Smart Structures, Proc. SPIE, Intern. Soc. Optical Eng. 3039 (1997) 204-215.
[4] Balakrishnan, A.V., Damping performance of strain actuated beams, Comput. appl. math., 18, 1, 31-86, (1999) · Zbl 0931.74030
[5] A.V. Balakrishnan, Vibrating systems with singular mass-inertia matrices, in: S. Sivasundaram (Ed.), First International Conference on Nonlinear Problems in Aviation and Aerospace, Daytona Beach, FL, Embry-Riddle University Press, 1996, pp. 23-32.
[6] Lee, C.K.; Chiang, W.W.; O’Sullivan, T.C., Piezoelectric modal sensor/actuator pairs for … vibration control, J. acoust. soc. amer., 90, 384-394, (1991)
[7] S.M. Yang, Y.J. Lee, Modal analysis of stepped beams with piezoelectric materials, J. Sound Vibration 176 (1994) 289-300. · Zbl 0945.74584
[8] Y.C. Fung, An Introduction to the Theory of Aeroelasticity, Dover Publ. Inc., New York, 1993. Prentice Hall, Englewood Cliff, NJ, 1962.
[9] M.A. Shubov, Mathematical analysis of problem arising in modelling of flutter phenomenon in aircraft wing in subsonic airflow, IMA J. Appl. Math., to appear. · Zbl 0990.76033
[10] M.A. Shubov, Riesz basis property of root vectors of nonself-adjoint operators generated by aircraft wing model in subsonic airflow, Math. Methods Appl. Sci. 23 (2000), to appear. · Zbl 0972.47039
[11] A.V. Balakrishnan, J.W. Edwards, Calculation of the transient motion of elastic airfoils forced by control surface motion and gusts, NASA TM 81351, 1980.
[12] Abramowitz, M.; Stegun (Eds.), I., Handbook of mathematical functions, (1972), Dover New York
[13] Magnus, W.; Oberhettinger, F.; Soni, R.P., Formulas and theorems for the special functions of mathematical physics, (1966), Springer New York · Zbl 0143.08502
[14] Adams, R.A., Sobolev spaces, (1975), Academic Press New York · Zbl 0186.19101
[15] M.A. Shubov, Asymptotic representations for root vectors of nonselfadjoint operators generated by aircraft wing model in subsonic air flow, J. Math. Anal. Appl., to appear. · Zbl 1068.76045
[16] Balakrishnan, A.V., Control of structures with self-straining actuators: coupled Euler/Timoshenko model, nonlinear problems in aviation and aerospace, (1998), Gordon and Breach Science Publishers Reading, United Kingdom
[17] V.I. Istratescu, Introduction to Linear Operator Theory, Pure Applied Mathematical Series of Monographs, Marcel Dekker Inc., New York, 1981.
[18] Weidmann, J., Spectral theory of ordinary differential operators, Lecture notes in math., Vol. 1258, (1987), Springer Berlin
[19] Marcus, A.S., Introduction to the spectral theory of polynomial pencils (translation of mathematical monographs), 71, (1988), AMS, Providence RI
[20] Shubov, M.A., Basis property of eigenfunctions of nonselfadjoint operator pencils generated by radial damped string, Integral equations oper. theory, 25, 289-328, (1996) · Zbl 0855.47010
[21] Shubov, M.A., Asymptotics of spectrum and eigenfunctions for nonselfadjoint operators generated by radial wave equations, Asymptotic anal., 16, 245-272, (1998) · Zbl 0938.35113
[22] Foias, C.; Sz-Nagy, B., Harmonic analysis of operators in Hilbert spaces, (1970), North Holland Amsterdam · Zbl 0201.45003
[23] Ivanov, S.A.; Pavlov, B.S., Carleson series of resonances and the Regge problem, Math. USSR izv., 12, 1, 21-51, (1978) · Zbl 0401.47020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.